# SDR ASOA2014052310578

- Difficulty date: May 1, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 27,984 hours, 25,770 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS THREE CHAFED AREAS APPROX .200 INCH LONG BY .200 INCH WIDE .003 INCH DEEP AT RBL 18.00, RBL 27.50 AND RBL 36.20 WL 105.  COMPLIED WITH ECTC REO 601R-53-61-2155.
